# SDR AALA201707269047

- Difficulty date: July 22, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 43,798 hours, 28,365 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. LEFT BRAKE SPONGY/STICKY, SLIGHTLY HIGHER BRAKE TEMPERATURE. MAINTENANCE BLED LEFT HAND (BRAKE UNITS 1&2) AND RIGHT HAND (BRAKE UNITS 3&4) BRAKES PER AMM TASK 32-42-00-870-001-A. SERVICED GREEN SYSTEM HYDRAULICS PER M/M TASK 32-42-00-0301-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
